MathSciNet Relay Station
MathSciNet bibliographic data
MR1104812 (92c:35048) 35J65
Ishii, Hitoshi Fully nonlinear oblique derivative problems for nonlinear second-order elliptic PDEs. Duke Math. J. 62 (1991), no. 3, 633–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement